# SDR QMLA2025110220110

- Difficulty date: November 2, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N142AH
- Make and model: Bolkms BK117C2
- Aircraft serial: 9866
- Aircraft time: 2,354 hours, 4,580 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOTH ENGINE CAUTION LIGHTS ILLUMINATED ENG PA DIS WITH ASSOCIATED YELLOW FONT TOT OF 482/456.  INSPECTED NO.1/ NO.2 ENG. TOT THERMOCOUPLES, APPLICABLE WIRING, AND THERMOCOUPLE BOX ELECTRICAL CONNECTOR T4 FOR OVERALL CONDITION AND SECURITY. CLEANED T4 CONNECTOR CONTACTS AND REINSTALLED IAW SAFRAN HELICOPTER EMM ARRIEL 1 E2 77-22- 00-900-802-A01. GROUND RUN COMPLETED; CAUTION LIGHT COULD NOT BE DUPLICATED. NO FURTHER DISCREPANCIES NOTED.
